# SDR 98ZZZX2986

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8127K
- Make and model: Piper PA-32-300
- Aircraft serial: 327940268
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Loose
- Location: Magneto
- Part time: 391 hours
- Component: Slick, 6051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAGNETO FOR 400-HOUR IMPULSE INSPECTION.  FOUND BOTH PAWL PINS HAD BECOME LOOSE ON IMPULSE BODY WITH ONE PIN NEARLY READY TO COME OUT OF ITS MOUNT HOLE.  THIS WAS A NEW MAGNETO ASSY INSTALLED ON ENGINE AS A UNIT.
